# SDR 2004UALA00464

- Difficulty date: May 9, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 18,935 hours, 5,948 cycles
- Engine: Pwa PW4052
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED EICAS TRAILING EDGE FLAP DISAGREE MESSAGE.  OPERATED SYSTEM, UNABLE TO DUPLICATE FAULT.
